# SDR FDEA201503251085

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 313N3100
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE STRUT UPPER SPAR, RT CHORD CRACKED, NACELLE STATION 136.  ACCOMPLISHED EA F-5450-T0315257 PT 1.  MAJOR REPAIR CAT B.
